MathSciNet Relay Station
MathSciNet bibliographic data
MR664028 57T15 (17B56 22E25 58A12)
Lambe, Larry A.; Priddy, Stewart B. Cohomology of nilmanifolds and torsion-free, nilpotent groups. Trans. Amer. Math. Soc. 273 (1982), no. 1, 39–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement